More about singular line graphs of trees
Marino M.C., Sciriha I., Simić S.K., Tošić D.V.
Publications de l'Institut Mathematique, 2006 79(93):1-12
Details  Cross Ref cited by(3)  Full text ( 151 KB)  DOI:10.2298/PIM0693001M
On the index of cactuses with n vertices
Borovićanin Bojana, Petrović Miroslav
Publications de l'Institut Mathematique, 2006 79(93):13-18
Details  Cross Ref cited by(6)  Full text ( 109 KB)  DOI:10.2298/PIM0693013B
Some trees characterized by eigenvalues and angles
Stevanović Dragan, Brankov Vladimir
Publications de l'Institut Mathematique, 2006 79(93):19-27
Details  Cross Ref cited by(1)  Full text ( 177 KB)  DOI:10.2298/PIM0693019S
Determination of large families and diameter of equiseparable trees
Stanić Zoran
Publications de l'Institut Mathematique, 2006 79(93):29-36
Details  Full text ( 109 KB)  DOI:10.2298/PIM0693029S
Gitterpunkte in superkugeln
Krätzel Ekkehard
Publications de l'Institut Mathematique, 2006 79(93):37-49
Details  Full text ( 159 KB)  DOI:10.2298/PIM0693037K
Existence of regularly and rapidly varying solutions for a class of third order nonlinear ordinary differential equations
Jaroš Jaroslav, Kusano Takaŝi, Marić Vojislav
Publications de l'Institut Mathematique, 2006 79(93):51-64
Details  Full text ( 147 KB)  DOI:10.2298/PIM0693051J
Markovian black and scholes
Omey Edward, van Gulck Stefan
Publications de l'Institut Mathematique, 2006 79(93):65-72
Details  Cross Ref cited by(1)  Full text ( 103 KB)  DOI:10.2298/PIM0693065O
The method of stationary phase for once integrated group
Vugdalić Ramiz, Vajzović Fikret
Publications de l'Institut Mathematique, 2006 79(93):73-93
Details  Full text ( 215 KB)  DOI:10.2298/PIM0693073V
On curvature characterizations of some hypersurfaces in spaces of constant curvature
Sawicz Katarzyna
Publications de l'Institut Mathematique, 2006 79(93):95-107
Details  Cross Ref cited by(1)  Full text ( 158 KB)  DOI:10.2298/PIM0693095S
Common spectral properties of linear operators a and b such that ABA=A² and BAB=B²
Schmoeger Christoph
Publications de l'Institut Mathematique, 2006 79(93):109-114
Details  Cross Ref cited by(2)  Full text ( 96 KB)  DOI:10.2298/PIM0693109S